Chapter 5

5 Multiple Hilbert-Type Integral Inequalities

Bicheng Yang


In this chapter, we establish some lemmas and obtain two equivalent multiple Hilbert-type integral inequalities with the homogeneous kernels of real number-degree and the reverses, which are the best extensions of the corresponding results in Chapter 2. As applications, two equivalent multiple integral inequalities with the non-homogeneous kernels, two classes of multiple Hardy-type integral inequalities and some particular examples are also considered.

Total Pages: 84-105 (22)

Purchase Chapter  Book Details


.Exterior Calculus: Theory and Cases.
.Trefftz and Fundamental Solution-Based Finite Element Methods.
.The Generalized Relative Gol’dberg Order and Type: Some Remarks on Functions of Complex Variables.
.Subharmonic Functions, Generalizations, Holomorphic Functions, Meromorphic Functions, and Properties.